Existence and uniqueness of tronquée solutions of the third and fourth Painlevé equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

5 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)171-186
Journal / PublicationNonlinearity
Issue number2
Publication statusPublished - Feb 2014


It is well known that the first and second Painlevé equations admit solutions characterized by divergent asymptotic expansions near infinity in specified sectors of the complex plane. Such solutions are pole-free in these sectors and called tronquée solutions by Boutroux. In this paper, we show that similar solutions exist for the third and fourth Painlevé equations as well. © 2014 IOP Publishing Ltd & London Mathematical Society.